Has anyone experienced nightmares when stoping the above medication. I am on it since last feb and forgot to take it for 2 nights. On the second night I had horrific nightmares, when I woke up I was still seeing the creatures until I put on the light. I was so frightened I had to wake my husband. All the other medication I am on I have been taking for a long time, so it can't be those. I am now frightened about taking this med although I will take it because I do not want the same experience again. I know it sounds ridiculous for somebody in their forties to be frightened of having a nightmare but honestly it was that bad.
To view links or images in signatures your post count must be 10 or greater. You currently have 0 posts. Osteoarthritis
I've also been on a tricyclic for a while. I try to taper off once a year or so to keep it working for me.
I've noticed that, during my taper-off phases, I'm sometimes scared and anxious, much more so than is normal for me. I suppose that if I quit permanently, my brain would level out in a few weeks, but then, if I quit permanently, I'd be up half the night in pain and unable to do the things I love.
The Following User Says Thank You to janewhite1 For This Useful Post: Agenda (07-28-2012)